Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

10mg and Mr. softie

12

Originally Posted by anymanwould
Hey Bowie Knife, I to have recently been having ed issues. So far I have only tried 10mg Viagra. The results were pretty impressive, but I am not ready to rely on pharmaceuticals for this issue. That is what brought me to this forum. I am trying to follow the newbie workout. Wish me luck!

Here’s an important article that you should read if you haven’t done so already:

Physiologic Indicators (PIs) to help growth!


Starting stats 3/2/12: BPEL 5.625, EG 5.375, Flaccid L 3.50, Flaccid G 5.125, Mild to moderate ED

Goals: It's growing and looking good. ED is slightly better. 4/30

Bowie, there is so much involved in this ED thing and a lot of it depends on stimulation. As we age, we guys need more and more direct stimulation, and fewer pauses between those periods of stimulation. Try to keep the direct stimulation pretty much constant.

Changing positions can screw things up, if the pause is too long. And you can lose the erection if she stops whatever she was doing and then begins to concentrate on another body part of yours which doesn’t do much for you, but does for her.

Atenalol is a fine drug. I use it, too. But over time of use, it does make erections a little more difficult to get and to maintain. I find that by training my sex partner to do the things I like and keep those things going, 10 mg of Levitra works real well. Without pretty much constant stimulation to my thighs, cock and balls, 10 mg can be a bust.

Cock rings help.


_______________

avocet8

Avocet8, I ordered some cockrings and will try them. I’m going to give 20mg levitra a shot this weekend.

It sucks getting old.


Starting stats 3/2/12: BPEL 5.625, EG 5.375, Flaccid L 3.50, Flaccid G 5.125, Mild to moderate ED

Goals: It's growing and looking good. ED is slightly better. 4/30

Bowie, Yes I feel that the atenolol is playing a part with my EQ issues. However my doctor states that the cholesterol medication has more effect on EQ then the atenolol.

Originally Posted by MadCock
Bowie, Yes I feel that the atenolol is playing a part with my EQ issues. However my doctor states that the cholesterol medication has more effect on EQ then the atenolol.

Madcock, jeez I’ll be on a statin real soon. I may as well say goodbye to stiff erections. Cockrings are in my future for sure.


Starting stats 3/2/12: BPEL 5.625, EG 5.375, Flaccid L 3.50, Flaccid G 5.125, Mild to moderate ED

Goals: It's growing and looking good. ED is slightly better. 4/30

Top
12

All times are GMT. The time now is 09:32 AM.